# SDR WRLA2009097

- Difficulty date: April 10, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N279WA
- Make and model: Doug MD-11
- Aircraft serial: 48756
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK IN TPE INSPECTION FOUND RT O/B TRAILING EDGE FLAP STOP RIB CRACKED AT XW486.  REPAIRED RT O/B FLAP LEADING EDGE RIB IAW EGAT EI W2009A57B-504 REV 00.  CONDITION CHECK NORMAL & JOB COMPLETE.
